MathSciNet Relay Station
MathSciNet bibliographic data
MR1246656 35J60 (60J65)
Le Gall, Jean-François Les solutions positives de $\Delta u=u^2$ dans le disque unité. (French) [Nonnegative solutions of $\Delta u=u^2$ in the unit disk] C. R. Acad. Sci. Paris Sér. I Math. 317 (1993), no. 9, 873–878.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement